# SDR UALA2011120606704

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT SWITCH NEEDS SHEAR WIRE.  SAFETIED RAT SWITCH ON FLIGHT STATION OVERHEAD P11 PANEL PER MM ON NON ROUTINE 27209.
